Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 | 1993 | 1990 | 1988 | 1987 | 1986 | 1981
Number of items: 73.

2014

Doorn, Erik A. van (2014) Representations for the decay parameter of a birth-death process based on the Courant-Fischer Theorem. [Report]

Doorn, Erik A. van (2014) Spectral properties of birth-death polynomials. [Report]

2013

Doorn, Erik A. van (2013) Weighted sums of orthogonal polynomials related to birth-death processes with killing. Advances in dynamical systems and applications, 8 (2). pp. 401-412. ISSN 0973-5321

Doorn, Erik A. van and Foreest, Nicky van and Zeifman, Alexander I. (2013) Corrigendum to “Representations for the extreme zeros of orthogonal polynomials” [J. Comput. Appl. Math. 233 (2009) 847–851]. Journal of Computational and Applied Mathematics, 244 . pp. 155-156. ISSN 0377-0427

Doorn, Erik A. van and Pollett, Philip K. (2013) Quasi-stationary distributions for discrete-state models. European journal of operational research, 230 (1). pp. 1-14. ISSN 0377-2217

2012

Doorn, Erik A. van (2012) Conditions for the existence of quasi-stationary distributions for birth-death processes with killing. Stochastic Processes and Their Applications, 122 (6). pp. 2400-2410. ISSN 0304-4149

Doorn, Erik A. van (2012) Weighted sums of orthogonal polynomials related to birth-death processes with killing. [Report]

2011

Doorn, Erik A. van (2011) Conditions for the existence of quasi-stationary distributions for birth-death processes with killing. [Report]

Doorn, Erik A. van (2011) Rate of convergence to stationarity of the system $M/M/N/N+R$. TOP, 19 (2). pp. 336-350. ISSN 1134-5764

Doorn, Erik A. van and Pollett, Philip K. (2011) Quasi-stationary distributions. [Report]

2010

Doorn, E.A. van (2010) Rate of convergence to stationarity of the system $M/M/N/N+R$. [Report]

Doorn, E.A. van and Zeifman, A.I. and Panfilova, T.L. (2010) Bounds and asymptotics for the rate of convergence of birth-death processes. Theory of Probability and its Applications, 54 (1). pp. 97-113. ISSN 0040-585X

2009

Doorn, E.A. van and Zeifman, A.I. and Panfilova, T.L. (2009) Bounds and asymptotics for the rate of convergence of birth-death processes. Teoriya Veroyatnostei i ee Primeneniya, 54 (1). pp. 18-38. ISSN 0040-361X

Doorn, Erik A. van and Foreest, Nicky D. van and Zeifman, Alexander I. (2009) Representations for the extreme zeros of orthogonal polynomials. Journal of Computational and Applied Mathematics, 233 (3). pp. 847-851. ISSN 0377-0427

Doorn, Erik A. van and Zeifman, Alexander I. (2009) On the speed of convergence to stationarity of the Erlang loss system. [Report]

Doorn, Erik A. van and Zeifman, Alexander I. (2009) On the speed of convergence to stationarity of the Erlang loss system. Queueing Systems, 63 (1-4). pp. 241-252. ISSN 0257-0130

Pollett, P.K. and van Doorn, E.A. (2009) Quasi-stationary distributions for reducible absorbing Markov chains in discrete time. Markov Processes and Related Fields, 15 (2). pp. 191-204. ISSN 1024-2953

2008

Doorn, Erik A. van and Pollett, Philip K. (2008) Survival in a quasi-death process. Linear Algebra and its Applications, 429 (4). pp. 776-791. ISSN 0024-3795

Doorn, Erik A. van and Zeifman, Alexander I. and Panfilova, Tatyana L. (2008) Bounds and asymptotics for the rate of convergence of birth-death processes. [Report]

Pollett, P.K. and van Doorn, E.A. (2008) Quasi-stationary distributions for reducible absorbing Markov chains in discrete time. [Report]

2007

Coolen-Schrijner, Pauline and Doorn, Erik A. van (2007) Orthogonal polynomials on $R^+$ and birth-death processes with killing. In: Difference Equations, Special Functions and Orthogonal Polynomials, Proceedings of the International Conference, 25-30 July 2005, Munich, Germany (pp. pp. 726-740).

Doorn, Erik A. van and Foreest, Nicky D. van and Zeifman, Alexander I. (2007) Representations for the extreme zeros of orthogonal polynomials. [Report]

Doorn, Erik A. van and Pollett, Philip K. (2007) Survival in a quasi-death process. [Report]

2006

Coolen-Schrijner, Pauline and Doorn, Erik A. van (2006) Quasi-stationary distributions for a class of discrete-time Markov chains. Methodology and Computing in Applied Probability, 8 (4). pp. 449-465. ISSN 1387-5841

Coolen-Schrijner, Pauline and Doorn, Erik A. van (2006) Quasi-stationary distributions for birth-death processes with killing. Journal of Applied Mathematics and Stochastic Analysis, 2006 . p. 84640. ISSN 1048-9533

Doorn, Erik A. van (2006) On the α-classification of birth-death and quasi-birth-death processes. Stochastic Models, 22 (3). pp. 411-421. ISSN 1532-6349

2005

Coolen-Schrijner, P. and Doorn, E.A. van (2005) Birth-death processes with killing: orthogonal polynomials and quasi-stationary distributions. [Report]

Coolen-Schrijner, P. and Doorn, E.A. van (2005) Orthogonal polynomials on $\mathbb{R}^+$ and birth-death processes with killing. [Report]

Doorn, E.A. van (2005) On the $\alpha$-classification of birth-death and quasi-birth-death processes. [Report]

Doorn, Erik A. van and Zeifman, Alexander I. (2005) Birth-death processes with killing. Statistics & Probability Letters, 72 (1). pp. 33-42. ISSN 0167-7152

Doorn, Erik A. van and Zeifman, Alexander I. (2005) Extinction probability in a birth-death process with killing. Journal of Applied Probability, 42 (1). pp. 185-198. ISSN 0021-9002

2004

Coolen-Schrijner, P. and Doorn, E.A. van (2004) Quasi-stationary distributions for a class of discrete-time Markov chains. [Report]

Doorn, E.A. van and Jagers, A.A. (2004) A note on the $GI/GI/\infty$ system with identical service and interarrival-time distributions. Queueing Systems, 47 (1-2). pp. 45-52. ISSN 0257-0130

Doorn, E.A. van and Zeifman, A.I. (2004) Birth-death processes with killing. [Report]

Doorn, E.A. van and Zeifman, A.I. (2004) Extinction probability in a birth-death process with killing. [Report]

2003

Doorn, Erik A. van (2003) Birth-death processes and associated polynomials. Journal of Computational and Applied Mathematics, 153 (1-2). pp. 497-506. ISSN 0377-0427

Doorn, Erik A. van (2003) On associated polynomials and decay rates for birth-death processes. Journal of Mathematical Analysis and Applications, 278 (2). pp. 500-511. ISSN 0022-247X

Doorn, Erik A. van and Ta, An T.K. (2003) Proofs for some conjectures of Rajaratnam and Takawira on the peakedness of handoff traffic. IEEE Transactions on Vehicular Technology, 52 (4). pp. 953-957. ISSN 0018-9545

2002

Coolen-Schrijner, Pauline and Doorn, Erik A. van (2002) The deviation matrix of a continuous-time Markov chain. Probability in the Engineering and Informational Sciences, 16 (3). pp. 351-366. ISSN 0269-9648

Doorn, E.A. van and Jagers, A.A. (2002) A note on the $GI/GI/\infty$ system with identical service and interarrival-time distributions. [Report]

Doorn, E.A. van and Kieu, A.T.T. (2002) Proofs for some conjectures of Rajaratnam and Takawira. [Report]

Doorn, Erik A. van (2002) Representations for the rate of convergence of birth-death processes. Theory of Probability and Mathematical Statistics, 65 . pp. 37-43. ISSN 1547-7363

Malhotra, R. and Dey, D. and Doorn, E.A. van and Koonen, A.M.J. (2002) Traffic modelling in a reconfigurable broadband nomadic computing environment. Performance Evaluation, 47 (4). pp. 255-267. ISSN 0166-5316

2001

Coolen-Schrijner, P. and Doorn, E.A. van (2001) The deviation matrix of a continuous-time Markov chain. [Report]

Coolen-Schrijner, Pauline and Doorn, Erik A. van (2001) On the convergence to stationarity of birth-death processes. Journal of Applied Probability, 38 (3). pp. 696-706. ISSN 0021-9002

Doorn, E.A. van (2001) Associated polynomials and birth-death processes. [Report]

Doorn, E.A. van (2001) Representations for the rate of convergence of birth-death processes. [Report]

Doorn, E.A. van (2001) On associated polynomials and decay rates for birth-death processes. [Report]

2000

Coolen-Schrijner, P. and Doorn, E.A. van (2000) On the convergence to stationarity of birth-death processes. [Report]

Lenin, R.B. and Parthasarathy, P.R. and Scheinhardt, W.R.W. and Doorn, E.A. van (2000) Families of birth-death processes with similar time-dependent behaviour. Journal of Applied Probability, 37 (3). pp. 835-849. ISSN 0021-9002

1999

Lenin, R.B. and Parthasarathy, P.R. and Scheinhardt, W.R.W. and Doorn, E.A. van (1999) Families of birth-death processes with similar time-dependent behaviour. [Report]

1998

Adan, I.J.B.F. and Doorn, E.A. van and Resing, J.A.C. and Scheinhardt, W.R.W. (1998) Analysis of a single server queue interacting with a fluid reservoir. Queueing Systems, 29 (2-4). pp. 313-336. ISSN 0257-0130

Boucherie, Richard J. and Doorn, Erik A. van (1998) Uniformization for λ-positive Markov chains. Stochastic Models, 14 (1 & 2). pp. 171-186. ISSN 1532-6349

Coolen-Schrijner, Pauline and Doorn, Erik A. van (1998) Analysis of random walks using orthogonal polynomials. Journal of Computational and Applied Mathematics, 99 (1-2). pp. 387-399. ISSN 0377-0427

1997

Chen, C.H. and Bouwmeester, H.J.M. and Doorn, E.A. van and Kruidhof, H. and Burggraaf, A.J. (1997) Oxygen permeation of La0.3Sr0.7CoO3-d. Solid State Ionics, 98 (1-2). pp. 7-13. ISSN 0167-2738

Coolen-Schrijner, Pauline and Doorn, Erik A. van (1997) Weak convergence of conditioned birth-death processes in discrete time. Journal of Applied Probability, 34 (1). pp. 46-53. ISSN 0021-9002

Kijima, M. and Nair, M.G. and Pollett, P.K. and Doorn, E.A. van (1997) Limiting conditional distributions for birth-death processes. Advances in Applied Probability, 29 (1). pp. 185-204. ISSN 0001-8678

1996

Adan, I.J.B.F. and Doorn, E.A. van and Resing, J.A.C. and Scheinhardt, W.R.W. (1996) A queueing system with two different service speeds. [Report]

Doorn, E.A. van and Scheinhardt, W.R.W. (1996) Analysis of birth-death fluid queues. [Report]

1995

Doorn, Erik A. van (1995) Some new results for chain-sequence polynomials. Journal of Computational and Applied Mathematics, 57 (1-2). pp. 309-317. ISSN 0377-0427

Doorn, Erik A. van and Schrijner, Pauline (1995) Ratio limits and limiting conditional distributions for discrete-time birth-death processes. Journal of Mathematical Analysis and Applications, 190 (1). pp. 263-284. ISSN 0022-247X

Kijima, Masaaki and Doorn, Erik A. van (1995) Weighted sums of orthogonal polynomials with positive zeros. Journal of Computational and Applied Mathematics, 65 (1-3). pp. 195-206. ISSN 0377-0427

1993

Doorn, Erik A. van and Panken, Frans J.M. (1993) Blocking probabilities in a loss system with arrivals in geometrically distributed batches and heterogeneous service requirements. IEEE/ACM Transactions on Networking, 1 (6). pp. 664-667. ISSN 1063-6692

Doorn, Erik A. van and Schrijner, Pauline (1993) Random walk polynomials and random walk measures. Journal of Computational and Applied Mathematics, 49 (1-3). pp. 289-296. ISSN 0377-0427

1990

Arem, Bart van and Doorn, Erik A. van (1990) Analysis of a queuing model for slotted ring networks. Computer Networks and ISDN Systems, 20 (1-5). pp. 309-314. ISSN 0169-7552

1988

Doorn, Erik A. van and Regterschot, G.J.K. (1988) Conditional PASTA. Operations Research Letters, 71 (5). pp. 229-232. ISSN 0167-6377

Mehta, Madan Lal and Doorn, Erik A. van (1988) Inequalities for Charlier polynomials with application to teletraffic theory. Journal of Mathematical Analysis and Applications, 133 (2). pp. 449-460. ISSN 0022-247X

1987

Doorn, Erik A. van (1987) Representations and bounds for zeros of orthogonal polynomials and eigenvalues of sign-symmetric tri-diagonal matrices. Journal of Approximation Theory, 51 (3). pp. 254-266. ISSN 0021-9045

Doorn, Erik A. van (1987) The indeterminate rate problem for birth-death processes. Pacific Journal of Mathematics, 130 (2). pp. 379-393. ISSN 0030-8730

1986

Doorn, Erik A. van (1986) A note on orthogonal polynomials and oscillation criteria for second order linear difference equations. Journal of Mathematical Analysis and Applications, 120 (1). pp. 354-359. ISSN 0022-247X

Doorn, Erik A. van (1986) Connectivity of circulant digraphs. Journal of Graph Theory, 10 (1-4). pp. 9-14. ISSN 0364-9024

Jagers, A.A. and Doorn, Erik A. van (1986) On the continued Erlang loss function. Operations Research Letters, 5 (1). pp. 43-46. ISSN 0167-6377

1981

Doorn, Erik A. van (1981) On the time dependent behaviour of the truncated birth-death process. Stochastic Processes and Their Applications, 11 (3). pp. 261-271. ISSN 0304-4149

This list was generated on Sat Jul 26 05:18:05 2014 CEST.